# SDR SWAA2025081291377

- Difficulty date: July 14, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 64,160 hours, 38,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 147A7501U17
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT R/H FLOOR TO SIDEWALL SUPPORT STA 887+4-887+12; 907+2; RBL 22; WL 159.   REMOVED AND REPLACED ON AFT CARGO COMPARTMENT R/H FLOOR TO SIDEWALL SUPPORT STA 867 TO 887 PER SRM 51-40-02; 51-40-05 AND BOEING DWG 147A7500REV -.
